Robert Marangell
Robert Marangell
Afiliasi tidak diketahui
Email yang diverifikasi di sydney.edu.au
JudulDikutip olehTahun
On the stability analysis of periodic sine–Gordon traveling waves
CKRT Jones, R Marangell, PD Miller, RG Plaza
Physica D: Nonlinear Phenomena 251, 63-74, 2013
242013
Existence of traveling wave solutions for a model of tumor invasion
K Harley, P van Heijster, R Marangell, GJ Pettet, M Wechselberger
SIAM Journal on Applied Dynamical Systems 13 (1), 366-396, 2014
222014
The Morse and Maslov indices for matrix Hill’s equations
CKRT Jones, Y Latushkin, R Marangell
Spectral analysis, differential equations and mathematical physics: a …, 2013
202013
Localized standing waves in inhomogeneous Schrödinger equations
R Marangell, C Jones, H Susanto
Nonlinearity 23 (9), 2059, 2010
172010
Spectral and modulational stability of periodic wavetrains for the nonlinear Klein–Gordon equation
CKRT Jones, R Marangell, PD Miller, RG Plaza
Journal of Differential Equations 257 (12), 4632-4703, 2014
142014
Numerical computation of an Evans function for travelling waves
K Harley, P Van Heijster, R Marangell, GJ Pettet, M Wechselberger
Mathematical biosciences 266, 36-51, 2015
122015
The spectrum of travelling wave solutions to the Sine-Gordon equation
C Jones, R Marangell
Discrete and Cont. Dyn. Sys 5, 925-937, 2012
122012
The general quadruple point formula
R Marangell, R Rimányi
American journal of mathematics 132 (4), 867-896, 2010
102010
Novel solutions for a model of wound healing angiogenesis
K Harley, P van Heijster, R Marangell, GJ Pettet, M Wechselberger
Nonlinearity 27 (12), 2975, 2014
92014
Unstable gap solitons in inhomogeneous nonlinear Schrödinger equations
R Marangell, H Susanto, C Jones
Journal of Differential Equations 253 (4), 1191-1205, 2012
92012
Absolute instabilities of travelling wave solutions in a Keller–Segel model
PN Davis, P van Heijster, R Marangell
Nonlinearity 30 (11), 4029, 2017
72017
Instability of equilibria for the two-dimensional Euler equations on the torus
HR Dullin, R Marangell, J Worthington
SIAM Journal on Applied Mathematics 76 (4), 1446-1470, 2016
72016
Dynamical Hamiltonian–Hopf instabilities of periodic traveling waves in Klein–Gordon equations
R Marangell, PD Miller
Physica D: Nonlinear Phenomena 308, 87-93, 2015
42015
An instability criterion for nonlinear standing waves on nonzero backgrounds
RK Jackson, R Marangell, H Susanto
Journal of Nonlinear Science 24 (6), 1177-1196, 2014
42014
Spectral stability of travelling wave solutions in a Keller–Segel model
PN Davis, P van Heijster, R Marangell
Applied Numerical Mathematics 141, 54-61, 2019
32019
Numerical computation of an Evans function in the Fisher/KPP equation
K Harley, R Marangell, GJ Pettet, M Wechselberger
arXiv preprint ArXiv:1312.3685, 2015
22015
Instability of unidirectional flows for the 2D -Euler equations
H Dullin, Y Latushkin, R Marangell, S Vasudevan, J Worthington
arXiv preprint arXiv:1901.01367, 2019
12019
Traveling wave solutions in a model for tumor invasion with the acid-mediation hypothesis
PN Davis, P van Heijster, R Marangell, MR Rodrigo
arXiv preprint arXiv:1807.10431, 2018
12018
Instability of Equilibria for the 2D Euler Equations on the torus
J Worthington, HR Dullin, R Marangell
arXiv preprint arXiv:1505.01667, 2015
12015
Stability of travelling wave solutions to the sine-Gordon equation
C Jones, R Marangell
arXiv preprint arXiv:1010.2759, 2010
12010
Sistem tidak dapat melakukan operasi ini. Coba lagi nanti.
Artikel 1–20